# SDR UPS99229919

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 540-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, FWD CARGO BAY CORROSION ON STRINGER 23L AT BS 540 TO BS 560.  REPAIR CARRIED OUT IAW SRM 51-10-6 & SRM 53-10-3 FIG 2.
